# SDR SWIA202266752

- Difficulty date: September 14, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT PAX DOOR INNER FORMER FS338.90 DURING REMOVAL OF INNER SKIN     (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED PAX DOOR FORMER AT FS 338.90 WITH NEW, REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 & DWG 601R31702 REV -N. LEAK CHECK GOOD. / COMPLIED WITH SKWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337 FOR A MAJOR REPAIR
